MathSciNet Relay Station
MathSciNet bibliographic data
MR2515815 (2010f:58046) 58J65 (33C55 58J50 60F05)
Meckes, Elizabeth On the approximate normality of eigenfunctions of the Laplacian. Trans. Amer. Math. Soc. 361 (2009), no. 10, 5377–5399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement